New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Lyrica and light sensitivity
1 Replies
lvolsen - May 13

Hi,I have been on Lyrica for almost a year and it has helped me regain my life. Recently I have noticed while being outside, my exposed skin - hands, forearms, face and neck have become extremely red(different than sunburn) and occassionally itchy and bumpy. I have researched Lyrica and have found no comments on light sensitivity. Anyone else experience this? Thanks for your input.

 

January - May 13

Hi Ivolsen - It sounds like you have a photosensitivity reaction going on - it could be a drug reaction, or interaction. I copied the information below from the NIH site on Lyrica - if you google "Lyrica" this is the first site that pops up, with a picture of the pill on the left.

SKIN PROBLEMS are mentioned under SERIOUS ADVERSE side effects, and should be discussed with your doctor ASAP! I capitalized the info that applies to you. You might want to print out the info from the NIH site and take it to your doctor. As most doctors are educated by drug reps, they are often NOT aware of all the possible negative side effects. Please check it out - and let us know how you are doing.

"Some side effects can be SERIOUS. IF YOU EXPERIENCE ANY OF THESE SYMPTOMS, CALL YOUR DOCTOR IMMEDIATELY:

blurred vision, double vision, or other changes in eyesight
HIVES
RASH
ITCHING
BLISTERS
swelling of the eyes face, throat, mouth, lips, gums, tongue, head or neck
shortness of breath
wheezing
muscle pain, tenderness, soreness, or weakness, especially if it comes along with fever
chest pain

IF YOU HAVE DIABETES, YOU SHOULD KNOW THAT PREGABALIN HAS CAUSED SKIN SORES IN ANIMALS. PAY EXTRA ATTENTION TO YOUR SKIN WHILE TAKING PREGABALIN, AND TELL YOUR DOCTOR IF YOU HAVE ANY SORES, REDNESS, OR SKIN PROBLEMS.

Pregabalin may cause OTHER side effects. CALL YOUR DOCTOR IF YOU HAVE ANY UNUSUAL PROBLEMS WHILE TAKING THIS MEDICATION.

If you experience a serious side effect, you or your doctor may send a report to the Food and Drug Administration's (FDA) MedWatch Adverse Event Reporting program by phone [1-800-332-1088]."

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question